Distributional Henstock-Kurzweil integral for fourth order nonlinear boundary value problems

T.G. Thange, S.S. Gangane

Abstract


In this paper existence of solution of fourth order nonlinear boundary value problems involving distributional Henstock-Kurzweil integral is obtained using fixed point theorem and distributional derivative.

Full Text: PDF

Published: 2021-10-19

How to Cite this Article:

T.G. Thange, S.S. Gangane, Distributional Henstock-Kurzweil integral for fourth order nonlinear boundary value problems, J. Math. Comput. Sci., 11 (2021), 8021-8033

Copyright © 2021 T.G. Thange, S.S. Gangane. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS